# SDR REXA20190814219

- Difficulty date: July 18, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 30,162 hours, 29,184 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 601R3600817
- Condition: Chafed
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 REAR PRESSURE BULKHEAD AFT VERTICAL STIFFENER AT B.L. 0 AT WL 140 IS CHAFED APROX -.5 WIDE & 0.030 DEEP.  REPAIRED AREA IAW REO 601R-53-61-7060, AND GREO 601R-53-61-1523.
